# SDR AALA202301256213

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 83,721 hours, 10,415 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Dome Nut
- Condition: Sticking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR OFF TRACK - DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED 3L LAVATORY DOOR IAW AMM 25-41-10.
